# SDR USAA040418

- Difficulty date: August 5, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Vertical Stab
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LUG WITH WEAR .005 INCH DEEP, 1 INCH DIAMETER, VERTICAL STAB AFT OUTBOARD ATTACH LUG RIGHT SIDE BUSHINGS.  REBUSHED PER MM 55-30-00 AND DWG 65-52274.  (M)
